MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SHELL Ø58 TWO-HOLES

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SHELL Ø58 TWO-HOLES
Catalog Number 01.32.158DH
Health Effect - Clinical Codes Unspecified Infection (1930); Joint Disorder (2373)
Date of Event 01/31/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 february 2018 lot 165901: (b)(4) items manufactured and released on 16 december 2016.Expiration date: 2021-12-04 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Flat pe hc liner ø36/f reference 01.32.3648hct (k103721) lot 171741: (b)(4) items manufactured and released on 23 september 2017.Expiration date: 2022-09-03 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Amistem h ha coated std stem size 7 reference 01.18.137 (k093944) lot 141474: (b)(4) items manufactured and released on 08 july 2014.Expiration date: 2019-05-31 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Mectacer biolox delta ceramic ball head 12/14 ø 36 size l + 4 reference 01.29.210 (k112115) lot 162735: (b)(4) items manufactured and released on 27 july 2016.Expiration date: 2021-07-19 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of pain.Due to this sign of possible infection (pathogen unknown), the surgeon removed all components and implanted a spacer.In addition to the infection, the patient had dislocated.

Brand Name
MPACT ACETABULAR SHELL Ø58 TWO-HOLES
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7306122
Report Number3005180920-2018-00104
Device Sequence Number957464
Product Code LPH
UDI-Device Identifier07630030810893
UDI-Public07630030810893
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/04/2021
Device Catalogue Number01.32.158DH
Device Lot Number165901
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2018
Initial Report FDA Received Date03/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;